Response of deformed materials in dynamic contact

被引:0
作者
Tula State University, Russia [1 ]
机构
[1] Tula State University,
来源
Russ. Eng. Res. | 2008年 / 11卷 / 1058-1062期
关键词
RUSSIAN Engineer Research; Dynamic Contact; Height Distribution; Rigid Base; Kinematic Pair;
D O I
10.3103/S1068798X08110075
中图分类号
学科分类号
摘要
引用
收藏
页码:1058 / 1062
页数:4
相关论文
共 50 条
[41]   NUMERICAL ANALYSIS OF A HYPERBOLIC HEMIVARIATIONAL INEQUALITY ARISING IN DYNAMIC CONTACT [J].
Barboteu, Mikael ;
Bartosz, Krzysztof ;
Han, Weimin ;
Janiczko, Tomasz .
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2015, 53 (01) :527-550
[42]   Dynamic vibrations of a damageable viscoelastic beam in contact with two stops [J].
Campo, Marco ;
Copetti, Maria I. M. ;
Fernandez, Jose R. .
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2013, 29 (02) :647-666
[43]   Analysis of Current Distribution on Armature and Rail Interface With Dynamic Contact [J].
Xu, Jinghan ;
Xia, Shengguo ;
Chen, Lixue ;
Gu, Anbang ;
Yang, Hongdan ;
Li, Chengxian .
IEEE TRANSACTIONS ON PLASMA SCIENCE, 2025,
[44]   On the Static and Dynamic Contact Problem of an Inflated Spherical Viscoelastic Membrane [J].
Kumar, Nirmal ;
DasGupta, Anirvan .
JOURNAL OF APPLIED MECHANICS-TRANSACTIONS OF THE ASME, 2015, 82 (12)
[45]   MODELS OF DYNAMIC CONTACT OF A 2D THERMOELASTIC BAR [J].
Shillor, Meir .
JOURNAL OF THEORETICAL AND APPLIED MECHANICS, 2020, 58 (02) :295-305
[46]   Dynamic contact analysis technique for rapidly sliding elastic bodies with node-to-segment contact and differentiated constraints [J].
Lee, Kisu .
COMPUTATIONAL MECHANICS, 2014, 53 (04) :789-806
[47]   Dynamic contact analysis technique for rapidly sliding elastic bodies with node-to-segment contact and differentiated constraints [J].
Kisu Lee .
Computational Mechanics, 2014, 53 :789-806
[48]   Dynamic contact of a spherical indenter and a prestressed orthotropic Uflyand–Mindlin plate [J].
A. A. Loktev .
Acta Mechanica, 2011, 222
[49]   Dynamic Contact Analysis of Flexible Telescopic Boom Systems with Moving Boundary [J].
Zhao, Tianjiao ;
Qi, Zhaohui ;
Wang, Tianyu .
MATHEMATICS, 2024, 12 (16)
[50]   DYNAMIC CONTACT WITH SIGNORINI'S CONDITION AND SLIP RATE DEPENDENT FRICTION [J].
Kuttler, Kenneth ;
Shillor, Meir .
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2004,